Fachbereich Mathematik 
  UHH > Faculties > MIN-Faculty > Mathematics > Staff > Attila Joó   STiNE |  KUS-Portal |  Sitemap Search Help es gibt keine deutsche Version dieser Seite  

Attila Joó

Department of Mathematics
Research Group DM
Bundesstraße 55 (Geomatikum)
20146 Hamburg
Room 236
phone: +49 40 42838-5133
email to me

Sprechstunden:
jederzeit nach Vereinbarung per Email


Lehre

WiSe 2018/2019: Polyhedral Combinatorics
WiSe 2020/2021: Lineare Algebra und analytische Geometrie I
SoSe 2021: Lineare Algebra und analytische Geometrie II
WiSe 2021/2022: Mathematik für Informatiker I
SoSe 2022: Infinite graph theory II
WiSe 2022/2023: Graphentheorie II und Mathematik für Physiker I


Selected papers

  • Proof of Nash-Williams' Intersection Conjecture for countable matroids, Advances in Mathematics, volume 380, pages 107608, 2021, (open access).
  • The Lovász-Cherkassky theorem in infinite graphs, (arXiv).
  • On generalisations of the Aharoni-Pouzet base exchange theorem (with Zsuzsanna Jankó), Bulletin of the London Mathematical Society, volume 55, issue 3, pages 1540-1549, 2023, (open access).
  • Large vertex-flames in uncountable digraphs (with Florian Gut), Israel Journal of Mathematics, volume 259, issue 3, pages 401-426, 2024, (Journal).
  • On the Packing/Covering Conjecture of infinite matroids, to appear in Israel Journal of Mathematics, (arXiv).
  • On partitioning the edges of an infinite digraph into directed cycles, Advances in Combinatorics , 2021, (open access).
  • Complete list of publications
     
      Seitenanfang  Impress 2024-06-19, Attila Joó